# SDR ASAA2023050843170

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,244 hours, 971 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ON OVERHEAD PANEL ILLUMINATED ON APPROACH. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 30-31-00-810-804 AUX PITOT LIGHT EXTINGUISHED. OPERATION AUX PITOT NORMAL.
